Pacific Journal of Mathematics

Extension functions for rank $2$, torsion free abelian groups.

Eric M. Friedlander

Article information

Source
Pacific J. Math., Volume 58, Number 2 (1975), 371-380.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102905668

Mathematical Reviews number (MathSciNet)
MR0379693

Zentralblatt MATH identifier
0329.20034

Subjects
Primary: 20K15: Torsion-free groups, finite rank

Citation

Friedlander, Eric M. Extension functions for rank $2$, torsion free abelian groups. Pacific J. Math. 58 (1975), no. 2, 371--380. https://projecteuclid.org/euclid.pjm/1102905668


Export citation

References

  • [1] R. A. Beaumont and R. S. Pierce, Torsion free groups of rank two, Mem. Amer. Math. Soc. Nr.
  • [2] L. Fuchs, Infinite abelian groups, Vol. II, Academic Press, New York and London, 1973.